Oscillation of delay dynamic equations with oscillating coefficients


Creative Commons License

KARPUZ B., ÖCALAN Ö.

Differential Equations & Applications, vol.5, no.3, pp.331-339, 2013 (ESCI)

  • Publication Type: Article / Article
  • Volume: 5 Issue: 3
  • Publication Date: 2013
  • Doi Number: 10.7153/dea-05-20
  • Journal Name: Differential Equations & Applications
  • Journal Indexes: Emerging Sources Citation Index (ESCI)
  • Page Numbers: pp.331-339
  • Dokuz Eylül University Affiliated: No